Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jonathan S. Golan
Title: The theory of semirings (with applications in mathematics and theoretical computer science)
Additional book information: Pitman Monographs \& Surveys in Pure and Appl. Math., vol. 54, Longman Scientific \& Tech., Essex, 1992, 318 pp., US$140.00. ISBN 0269-3666.

Review Information:

Reviewer: Hanns J. Weinert
Journal: Bull. Amer. Math. Soc. 30 (1994), 313-315
American Mathematical Society